# SDR SWAA2021121343924

- Difficulty date: November 15, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 500A+2; BS 500A+6; BS 500A+10; BS 500B+2.  DAMAGE REMOVAL TO CLOSE TO FASTENER HOLES,  OUT OF LIMITS. SUPPORT IS UNSERVICEABLE IAW SRM 53-00-53-1A-2.   FWD CARGO BAY AFT FABRICATED NEW FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 500A TO BS 500D, LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 143A7501 REV:- APPLY CHEMICAL CONVERSION COATING AND PRIMER.  INSTALLED ON CARD TTG8Q004FMEJ.
